Absolute continuity of eigenvectors of time-varying operators
Author: Andrew F. Acker
Journal: Proc. Amer. Math. Soc. 42 (1974), 198-201
MSC: Primary 47B05
MathSciNet review: 0326457
Full-text PDF Free Access
Abstract: If is a compact, selfadjoint operator function of a real variable t with distinct eigenvalues at each t, we show that the eigenvalues and eigenvectors are absolutely continuous and that is a commuting set provided that commutes with its time derivative at each t. The distinct eigenvalue condition is shown to be necessary.
-  A. Acker, Stability results for linear systems involving a time varying unbounded operator, Doctoral Dissertation, Boston University, 1972, Appendix B.
- A. Acker, Stability results for linear systems involving a time varying unbounded operator, Doctoral Dissertation, Boston University, 1972, Appendix B.
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B05
Retrieve articles in all journals with MSC: 47B05
Keywords: Compact operator function, eigenvalue and eigenvector functions, "real'' Hilbert space, selfadjoint, distinct eigenvalues, absolute continuity, commuting set of operators
Article copyright: © Copyright 1974 American Mathematical Society